# SDR AALA20030426

- Difficulty date: April 6, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, WHILE REMOVING LEFT OVERWING EMERGENCY EXIT LIGHT AT WIRE BROKE OFF OF PIN.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
